# SDR F3LA2012011800703

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 19,881 hours, 9,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: CABIN DOOR SILL BEAM R-2 FR66 -Y1732 HAS CORROSION AROUND FASTENER HOLE IS OUT OF LIMITS. REPAIRED DOOR SILL IAW SRM 53-41-14.
